| Model Number |
150419 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the leg bags were missing from the leg straps.
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.2 samples were confirmed to exhibit the reported failure.The device had not met specifications.The product was used for treatment.The product caused the reported failure.Visual evaluation of the returned sample noted two unopened unused leg bags.Visual inspection of the sample noted that there were no leg straps inside either leg bag product.A potential root cause for this failure could be "incorrect assembly operation / components / accessories placement.(incorrect assembly)".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.
Event or Problem Description
It was reported that the leg bags were missing from the leg straps.